MathSciNet Relay Station
MathSciNet bibliographic data
MR153047 (27 #3016) 60.62 (60.75)
Skorohod, A. V. Stochastic equations for diffusion processes with boundaries. II. (Russian) Teor. Verojatnost. i Primenen. 7 1962 5–25.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement